Volume 10, issue 3 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 3, 1225–1808
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Continuous interval exchange actions

Christopher F Novak

Algebraic & Geometric Topology 10 (2010) 1609–1625
Bibliography
1 A Avila, G Forni, Weak mixing for interval exchange transformations and translation flows, Ann. of Math. (2) 165 (2007) 637 MR2299743
2 C Bleak, A geometric classification of some solvable groups of homeomorphisms, J. Lond. Math. Soc. (2) 78 (2008) 352 MR2439629
3 L Burslem, A Wilkinson, Global rigidity of solvable group actions on S1, Geom. Topol. 8 (2004) 877 MR2087072
4 B Farb, P Shalen, Groups of real-analytic diffeomorphisms of the circle, Ergodic Theory Dynam. Systems 22 (2002) 835 MR1908556
5 J Franks, Distortion in groups of circle and surface diffeomorphisms, from: "Dynamique des difféomorphismes conservatifs des surfaces : un point de vue topologique", Panor. Synthèses 21, Soc. Math. France (2006) 35 MR2288284
6 M Gromov, Groups of polynomial growth and expanding maps, Inst. Hautes Études Sci. Publ. Math. (1981) 53 MR623534
7 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
8 A Katok, Interval exchange transformations and some special flows are not mixing, Israel J. Math. 35 (1980) 301 MR594335
9 M Keane, Interval exchange transformations, Math. Z. 141 (1975) 25 MR0357739
10 M Keane, Non-ergodic interval exchange transformations, Israel J. Math. 26 (1977) 188 MR0435353
11 G Margulis, Free subgroups of the homeomorphism group of the circle, C. R. Acad. Sci. Paris Sér. I Math. 331 (2000) 669 MR1797749
12 H Masur, Interval exchange transformations and measured foliations, Ann. of Math. (2) 115 (1982) 169 MR644018
13 A Navas, Groupes résolubles de difféomorphismes de l’intervalle, du cercle et de la droite, Bull. Braz. Math. Soc. (N.S.) 35 (2004) 13 MR2057043
14 A Navas, Growth of groups and diffeomorphisms of the interval, Geom. Funct. Anal. 18 (2008) 988 MR2439001
15 C F Novak, Discontinuity-growth of interval-exchange maps, J. Mod. Dyn. 3 (2009) 379 MR2538474
16 G Rauzy, Échanges d’intervalles et transformations induites, Acta Arith. 34 (1979) 315 MR543205
17 W A Veech, Interval exchange transformations, J. Analyse Math. 33 (1978) 222 MR516048
18 W A Veech, Gauss measures for transformations on the space of interval exchange maps, Ann. of Math. (2) 115 (1982) 201 MR644019
19 M Viana, Ergodic theory of interval exchange maps, Rev. Mat. Complut. 19 (2006) 7 MR2219821
20 A Zorich, Flat surfaces, from: "Frontiers in number theory, physics, and geometry. I" (editors P Cartier, B Julia, P Moussa, P Vanhove), Springer (2006) 437 MR2261104